Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 69, NWS Milwaukee, WI

August 3, 2017

NWS Milwaukee, WI issued this small craft advisory at Aug 3, 2017, 3:20 PM CDT. It took effect at Aug 4, 2017, 3:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Aug 3, 2017, 3:20 PM CDT (20:20 UTC)
In effect from
Aug 4, 2017, 3:00 AM CDT
Expired
Aug 4, 2017, 9:00 PM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

224 
WHUS73 KMKX 032020
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT THU AUG 3 2017

...STRONG NORTHWEST WINDS OVER THE NEARSHORE WATERS...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE TO THE NORTHEAST OF THE
AREA TONIGHT, LEAVING STRONG NORTHWEST WINDS IN ITS WAKE. WINDS 
WILL STEADILY INCREASE THROUGH THE NIGHT, REACHING 22 KNOTS BY 
MORNING. WINDS WILL REMAIN ELEVATED THROUGH THE DAY BEFORE 
DIMINISHING FRIDAY EVENING.

LMZ643>646-040430-
/O.NEW.KMKX.SC.Y.0069.170804T1200Z-170805T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CDT THU AUG 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT
FRIDAY. 

* WINDS: WEST NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS BY
  FRIDAY AFTERNOON.

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
7 follow-up statements
665 
WHUS73 KMKX 040144
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT THU AUG 3 2017

...INCREASING WEST TO NORTHWEST WINDS OVERNIGHT...

LMZ643>646-040945-
/O.EXT.KMKX.SC.Y.0069.170804T0800Z-170805T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
844 PM CDT THU AUG 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 PM CDT
FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 PM CDT
FRIDAY. 

* WINDS: SOUTH WIND 5 TO 15 KNOTS BECOMING WEST TO NORTHWEST
  TONIGHT AND INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.
  GUSTS UP TO 30 KNOTS ON FRIDAY.  

* WAVES: 1 TO 3 FEET INCREASING TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
734 
WHUS73 KMKX 040802
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
302 AM CDT FRI AUG 4 2017

...BREEZY WEST TO NORTHWEST WINDS THROUGH EARLY EVENING...

LMZ643>646-041615-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
302 AM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 1 TO 3 FEET INCREASING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
216 
WHUS73 KMKX 041516
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1016 AM CDT FRI AUG 4 2017

...BREEZY WEST TO NORTHWEST WINDS THROUGH EARLY EVENING...

LMZ643>646-042330-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1016 AM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 1 TO 3 FEET INCREASING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
596 
WHUS73 KMKX 041626
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1126 AM CDT FRI AUG 4 2017

...BRISK NORTHWEST WINDS THROUGH EARLY EVENING...

LMZ643>646-050030-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1126 AM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS: WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.
  A FEW BRIEF GUSTS TO 35 KNOTS THIS AFTERNOON NORTH OF PORT 
  WASHINGTON.
 
* WAVES: 3 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
158 
WHUS73 KMKX 042018
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT FRI AUG 4 2017

...BRISK NORTHWEST WINDS THROUGH EARLY EVENING...

LMZ643>646-050200-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 PM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. A FEW 
  BRIEF GUSTS TO 35 KNOTS THIS AFTERNOON NORTH OF PORT WASHINGTON.
 
* WAVES: 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
717 
WHUS73 KMKX 042020
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT FRI AUG 4 2017

...BRISK NORTHWEST WINDS THROUGH EARLY EVENING...

LMZ643>646-050200-
/O.CON.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH A GUST OR TWO TO 30 KNOTS
  NORTH OF PORT WASHIONGTON. 
 
* WAVES: 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
325 
WHUS73 KMKX 050200
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT FRI AUG 4 2017

...DIMINISHING WINDS AND WAVES THIS EVENING...


LMZ643>646-050300-
/O.EXP.KMKX.SC.Y.0069.000000T0000Z-170805T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
900 PM CDT FRI AUG 4 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. 

LIGHT WESTERLY WINDS AND WAVES OF 1 TO 3 FEET ARE EXPECTED THE
REMAINDER OF THE NIGHT.  

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 3, 3:04 PM CDT, 16 minutes earlier.

Area forecast discussion, Aug 3, 3:04 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
304 PM CDT Thu Aug 3 2017

.SHORT TERM...

Tonight and tomorrow...confidence is Medium.

Low pressure currently situated over western Wisconsin will continue
to push east through the evening. A round of thunderstorms is
currently across our eastern counties and will move out over the
next hour or so. A substantial area of clearing has developed across
our west ahead of the cold front, which is currently in the vicinity
of the Mississippi River. This clearing will allow for some
destabilization before the front arrives. Moreover, the unseasonably
dynamic low will allow for deep layer shear to build into the 30-
40kt range, and low level shear to nudge toward 20kts. This
combination of lift, moisture, instability, and wind shear points to
the possibility for a third round of storms in the late afternoon to
early evening hours. Some of these storms may become severe. Hail
and strong winds pose the greatest threat, but we cannot rule out to
possibility of a tornado or two.

Once the cold front moves through the area, brisk northwest winds
will usher in much cooler temps. Moreover, the lowest levels of the
atmosphere look rather saturated through at least mid day, keeping
clouds in place until the afternoon. We may even see a few showers
on the backside of the low, especially toward our north. Highs on
Friday will likely only make it to around 70 degrees and winds will
remain gusty through the day.

.Friday night and Saturday...Forecast Confidence is Medium

The negative upper trough across the Great Lakes lifts northeast
into southeast Canada with a west/northwest upper flow across
southern Wisconsin. 700 mb upward motion increases Saturday
afternoon as 700 mb rh increases. High pressure will move across
Wisconsin and the western Great Lakes. some light showers may
spread in later Saturday.

.LONG TERM...

Sunday through Friday...Forecast confidence is Medium.

Another rather strong shortwave will move across Wisconsin Sunday
night and Monday bringing shower/thunderstorm chances Sunday into
Monday.

Surface high pressure centered south of the area should bring
some drying in the Tuesday/early Wednesday morning time frame.

Yet another shortwave Will move across the lake Superior and
Wisconsin area Wednesday.

The chance of showers/thunderstorms will return later Wednesday
into Thursday with the shortwave and associated cold front.

&&

.AVIATION(18Z TAFS)...

Model guidance in reasonably good agreement on how a complex
situation will play out over the next 36 hours. IFR cigs across the
northern half of the area will continue to push north while a line
of showers and storms currently east of the Mississippi River push
east. Additionally, isolated storms have developed ahead of this
line. Some of these storms may become strong, especially closer to
the WI/IL border. This line of storms should move out of the area by
the mid afternoon.

It appears that by mid to late afternoon, yet another round of
showers and storms may develop along a cold front, which is
currently across southern MN/central IA. This round of storms has
the potential to be strong to severe. The cold front will push
through southern Wisconsin by mid evening, ending the thunderstorm
threat.

Brisk NW winds and much cooler air will build in behind the cold
front. Additionally, there is high confidence that IFR cigs will
build back in from the NW beginning around midnight, lasting until
the low level moisture is scoured out of the area by Friday
afternoon.

Finally, we will be close to hitting LLWS criteria tomorrow morning
and into the afternoon. High confidence that winds will reach up to
40kts around 2kft, but winds at the surface will be in the 10-15 kt
range. Chose to leave LLWS out for now, but it may need to be added
later.

&&

.MARINE...

Strong northwest winds will develop in the wake of the departing
low pressure system. Beginning Friday morning, winds will begin to
exceed small craft advisory criteria. As such, a Small Craft
Advisory will be issued for much of the day on Friday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Tonight/Friday and Aviation/Marine...BSH
Friday Night through Thursday...Hentz
Hazardous weather outlook, Aug 3, 3:01 AM CDT, 12 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
301 AM CDT Thu Aug 3 2017

WIZ046-047-051-052-056>060-062>072-040815-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
301 AM CDT Thu Aug 3 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Today and Tonight

Severe thunderstorms are possible this afternoon and evening.
Hazards include damaging wind and large hail. A few tornadoes are
also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible at times from Sunday into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

LMZ643>646-040815-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
301 AM CDT Thu Aug 3 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Today and Tonight

A Small Craft Advisory for high waves is in effect until 7 AM
today.

Severe thunderstorms are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible at times from Sunday into Tuesday.

Small Craft Advisory conditions are expected for Friday into
Friday night.

SPM

www.weather.gov/mkx

In the hours before

Special weather statement, Aug 3, 2:09 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
209 PM CDT THU AUG 3 2017

WIZ066-031930-
Milwaukee-
209 PM CDT THU AUG 3 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MILWAUKEE COUNTY...

At 208 PM CDT, a strong thunderstorm was located over southeastern
Milwaukee, moving northeast at 30 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, Greenfield, Oak Creek, South
Milwaukee, Cudahy, Whitefish Bay, St. Francis, Fox Point, West
Milwaukee, Milwaukee Hoan Bridge, Shorewood, State Fair Park,
Marquette University, UW-
Milwaukee, Mitchell Park Domes, Miller Park and Maier Festival Park.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4291 8790 4305 8805 4317 8788 4312 8790
      4310 8787 4307 8787 4305 8789 4302 8790
      4299 8788 4298 8785 4294 8784
TIME...MOT...LOC 1908Z 232DEG 26KT 4302 8791

HENTZ
Local storm report, Aug 3, 2:21 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 PM CDT THU AUG 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             LAKE MILLS              43.08N 88.91W
08/03/2017  E0.88 INCH       JEFFERSON          WI   PUBLIC

&&

DDV
Local storm report, Aug 3, 2:25 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT THU AUG 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     TSTM WND GST     3 N PLEASANT PRAIRIE    42.59N 87.93W
08/03/2017  M52 MPH          KENOSHA            WI   ASOS

            KENW ASOS.

&&

DDV
Special weather statement, Aug 3, 2:32 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
232 PM CDT THU AUG 3 2017

WIZ051-052-059-060-032015-
Sheboygan-Ozaukee-Washington-Fond Du Lac-
232 PM CDT THU AUG 3 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OZAUKEE...NORTHEASTERN
WASHINGTON AND SOUTHERN SHEBOYGAN COUNTIES...

At 231 PM CDT, a strong thunderstorm was located near Newburg, or
near West Bend, moving northeast at 40 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
West Bend, Plymouth, Saukville, Kewaskum, Oostburg, Belgium,
Fredonia, Cedar Grove, Random Lake, Newburg, Cascade, Adell, Waldo,
Silver Creek, Beechwood, Waubeka, Fillmore, Harrington Beach St Park,
Boltonville and Gibbsville.

LAT...LON 4356 8779 4350 8780 4349 8779 4348 8780
      4346 8780 4344 8782 4331 8812 4348 8830
      4379 8800 4361 8776
TIME...MOT...LOC 1931Z 229DEG 34KT 4345 8811

MARQUARDT
Special weather statement, Aug 3, 2:43 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
243 PM CDT THU AUG 3 2017

WIZ072-032000-
Kenosha-
243 PM CDT THU AUG 3 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN KENOSHA COUNTY...

At 243 PM CDT, a strong thunderstorm was located near Pleasant
Prairie, moving northeast at 30 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Kenosha and Pleasant Prairie.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4255 8803 4266 8781 4263 8782 4261 8782
      4259 8781 4252 8781 4249 8780 4250 8800
TIME...MOT...LOC 1943Z 243DEG 27KT 4251 8789

HENTZ
Local storm report, Aug 3, 3:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CDT THU AUG 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     2 W KENOSHA             42.58N 87.86W
08/03/2017                   KENOSHA            WI   PUBLIC

            DOWNED TREES AND LIMBS.

&&

DDV

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:26 PM CDTSpecial Weather StatementMKXColumbia34 min
Aug 2, 7:56 PM CDTSpecial Weather StatementMKXColumbia34 min
Aug 3, 8:39 AM CDTSpecial Weather StatementMKXDane36 min
Aug 3, 8:41 AM CDTSpecial Weather StatementMKXFond du Lac34 min
Aug 3, 9:17 AM CDTSpecial Weather StatementMKXWaukesha28 min
Aug 3, 9:54 AM CDTSpecial Weather StatementMKXCalumet36 min
Aug 3, 9:57 AM CDTSpecial Weather StatementMKXWashington33 min
Aug 3, 11:41 AM CDTSpecial Marine WarningMKX64 min
Aug 3, 12:03 PM CDTSpecial Weather StatementMKXLafayette42 min
Aug 3, 12:39 PM CDTSpecial Weather StatementMKXGreen, Lafayette51 min
Aug 3, 1:08 PM CDTSpecial Weather StatementMKXJefferson37 min
Aug 3, 1:10 PM CDTSpecial Weather StatementMKXKenosha, Racine35 min
Aug 3, 1:26 PM CDTSpecial Weather StatementMKXDane, Rock34 min
Aug 3, 1:35 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha25 min
Aug 3, 1:45 PM CDTSpecial Marine WarningMKX45 min
Aug 3, 1:56 PM CDTSpecial Weather StatementMKXRock34 min
Aug 3, 1:58 PM CDTSpecial Weather StatementMKXMilwaukee, Racine17 min
Aug 3, 2:09 PM CDTSpecial Weather StatementMKXMilwaukee21 min
Aug 3, 2:11 PM CDTSpecial Marine WarningMKX49 min
Aug 3, 2:32 PM CDTSpecial Weather StatementMKXOzaukee43 min
Aug 3, 2:37 PM CDTSpecial Marine WarningMKX38 min
Aug 3, 2:41 PM CDTSpecial Marine WarningMKX64 min
Aug 3, 2:43 PM CDTSpecial Weather StatementMKXKenosha17 min
Aug 3, 3:22 PM CDTSpecial Weather StatementMKXWashington23 min
Aug 3, 3:35 PM CDTSpecial Marine WarningMKX25 min
Aug 3, 3:47 PM CDTSpecial Weather StatementMKXMilwaukee13 min
Aug 3, 3:53 PM CDTSpecial Marine WarningMKX52 min
Aug 3, 3:56 PM CDTSpecial Marine WarningMKX49 min
Aug 3, 4:03 PM CDTSpecial Weather StatementMKXMilwaukee27 min
Aug 3, 4:26 PM CDTSpecial Weather StatementMKXLafayette34 min
Aug 3, 4:46 PM CDTSpecial Weather StatementMKXIowa29 min
Aug 3, 4:59 PM CDTSpecial Weather StatementMKXKenosha31 min
Aug 3, 5:16 PM CDTSpecial Weather StatementMKXMilwaukee29 min
Aug 3, 5:18 PM CDTSpecial Weather StatementMKXDane27 min
Aug 3, 5:32 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine28 min
Aug 3, 5:33 PM CDTSpecial Weather StatementMKXDane27 min
Aug 3, 5:55 PM CDTSpecial Weather StatementMKXKenosha20 min
Aug 3, 5:58 PM CDTSpecial Weather StatementMKXDane32 min
Aug 3, 6:14 PM CDTSpecial Weather StatementMKXRock31 min
Aug 3, 6:16 PM CDTSpecial Weather StatementMKXRacine29 min
Aug 3, 6:19 PM CDTSpecial Weather StatementMKXMarquette26 min
Aug 3, 6:25 PM CDTSevere Thunderstorm WarningMKXMarquette35 min
Aug 3, 6:40 PM CDTSpecial Weather StatementMKXJefferson35 min
Aug 3, 6:51 PM CDTSpecial Weather StatementMKXColumbia24 min

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.